Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Getting tingling sensation on fingers. Symptoms of diabetes?

Thanks, for the past 6 hours I have been having a tingling sensation on the fingers of my left hand though there is no numbness and I know that it is one of the possible symptoms for diabetics which is a disease my fathe has. I am just 20 years old. Please I would just like to know if there is any cause for alarm. Thank
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
There is nothing to be alarmed by tingling sensation there are many causes for tingling sensation.
It is good that you are aware of diabetes but just check your FBS and PPBS.
If they are normal you can recheck once a year .
As your father is diabetic you should take care of healthy life style like normal healthy weight,No smoking and alcohol, Regular exercise and taking care of diet.
If it it persistant and recures then check with local doctor to see if there is any cause for it.
Take care
Goo d luck.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor